# SDR AALA202410145853

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 76,283 hours, 29,369 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insulation
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R EMERGENCY EXIT ARMING.  DOOR WILL NOT STAY ARMED UNLESS PRESSURE IS APPLIED TO HANDLE. INSULATION BLANKET WAS INTERFERING WITH ARMED DOOR LEVER STOP. REPOSITIONED BLANKET
